MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 VELYS ARRAY SET; ORTHOPEDIC STEREOTAXIC INSTRUMENT

DEPUY IRELAND - 9616671 VELYS ARRAY SET; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number 4515-70-001
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/27/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Problem reported: it was reported by the doctor that the device array is moving between 4-5mm.They checked the array and it was seated correctly in the rasi.When was the issue observed? during surgery.What step were they on when this issue occurred? unknown.What steps did the caller or user perform after encountering this issue? checked to confirm proper insertion into the rasi.Troubleshooting: checked to confirm proper insertion into the rasi.Patient involvement? yes.Were there reports of injuries, medical intervention or prolonged hospitalization? no.Are patient treatments delayed or cancelled? no.Next day of surgery: unknown, no set schedule at this time.All information has been disclosed.No further information was provided.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The investigation did not confirm the complaint.As per (b)(4), fse was not able to replicate the reported issue.Testing performed per (b)(4), all testing passed.System is ready for use.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: a manufacturing records evaluation (mre) was not performed as no lot number was provided for this device.

Brand Name
VELYS ARRAY SET
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI  
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key14396241
Report Number1818910-2022-08839
Device Sequence Number13945656
Product Code OTO
UDI-Device Identifier10603295519072
UDI-Public10603295519072
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K202769
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4515-70-001
Device Catalogue Number451570001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2022
Supplement Date Received by Manufacturer07/05/2022
Initial Report FDA Received Date05/13/2022
Supplement Report FDA Received Date07/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown